Medication mix-up leads to policy change at Oasis Charter
#1 Sep 14, 2013
I think the medication mix up is outrageous! What if the medication seriously harmed this boy? Didn't the medication effect his heart? Is there any long term effects of the drug he was given? One nurse over 4 schools is extremely dangerous.(for public schools in Lee County, the nurse is responsible for only 2-3 schools)What does Oasis expect? I think Oasis needs to be more concerned about the well being of their students and not saving a few bucks by putting our kids' lives in jeopardy. I'm sick to my stomach!
Add your comments below
|candice gobeil (Sep '11)||15 hr||DustinD||3|
|Where is Caroline from Fucillo Kia (Jul '13)||Oct 19||Sanchez||30|
|Thinking of moving to SW FLA, like Cape Coral, ... (Jul '10)||Oct 19||rronald8||44|
|Do you approve of Brian Bigelow as Commissioner? (Aug '13)||Oct 11||john||3|
|Teen clinging to life after bus stop truck coll...||Oct 4||LEO 477||2|
|Review: Tan Lines Studio||Oct 1||Mike||2|
|Park Harrasement||Sep 28||Kate||2|
Find what you want!
Search Estero Forum Now